Currently browsing: Items authored or edited by James Tuite

8 items in this list.
Generated on Fri Aug 19 02:24:40 2022 BST.

Jump to:

E | T

ETo Top

TTo Top

Tuite, James; Thomas, Elias John and Chandran S. V., Ullas (2022). Some Position Problems for Graphs. In: Algorithms and Discrete Applied Mathematics: 8th International Conference, CALDAM 2022, 10-12 Feb 2022, Puducherry, India, pp. 36–47.

Tuite, James and Erskine, Grahame (2021). New Bounds on k-Geodetic Digraphs and Mixed Graphs. In: Extended Abstracts EuroComb 2021 (Nešetřil, Jaroslav; Perarnau, Guillem; Rué, Juanjo and Serra, Oriol eds.), pp. 778–783.

Tuite, James (2019). On diregular digraphs with degree two and excess three. Discrete Applied Mathematics, 266 pp. 331–339.

Tuite, James (2019). Digraphs with degree two and excess two are diregular. Discrete Mathematics, 342(5) pp. 1233–1244.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0